Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 49, NWS Phoenix, AZ

August 27, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 27, 2015, 4:25 PM MST for Maricopa County, Arizona. It was in force for 35 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2015, 4:25 PM MST (23:25 UTC)
Expired
Aug 27, 2015, 5:00 PM MST
In force
35 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 4:35 PM MSTTSTM WND DMG1 Ese Arizona Mills Mal, AZLARGE TREE UPROOTED WITH MINOR STRUCTURAL DAMAGE
Aug 27, 4:54 PM MSTTSTM WND DMG2 Wsw Papago Park, AZVERY LARGE TREES UPROOTED AND BLOWN DOWN.
Aug 27, 5:00 PM MSTTSTM WND DMG1 Wsw Papago Park, AZMETAL CAR PORTS RIPPED OFF THE PARKING LOT AT PAPAGO PARK RIVERWALK CONDOMINIUMS
Aug 27, 5:00 PM MSTHAIL 0.52 Ssw Papago Park, AZ
Aug 27, 5:04 PM MSTHAIL 0.251 Sw Papago Park, AZ
Aug 27, 5:05 PM MSTTSTM WND DMG1 Se Tempe, AZTREES BLOWN DOWN
Aug 27, 5:05 PM MSTHAIL 0.51 S Papago Park, AZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 11.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2015-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 516 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2015-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
516 J/kg
Mixed-layer CIN
-233 J/kg
Mixed-layer LCL
2274 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WUUS55 KPSR 272325
SVRPSR
AZC013-280000-
/O.NEW.KPSR.SV.W.0049.150827T2325Z-150828T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
425 PM MST THU AUG 27 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 500 PM MST

* AT 425 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED OVER ARIZONA STATE UNIVERSITY...OR OVER TEMPE.
  THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  PHOENIX...MESA...CHANDLER...TEMPE...SKY HARBOR AIRPORT...ARIZONA
  STATE UNIVERSITY...DOWNTOWN MESA...FIESTA MALL...SALT RIVER INDIAN
  COMMUNITY...CHANDLER FASHION CENTER MALL...ARIZONA MILLS MALL...
  MESA RIVERVIEW MALL...CHANDLER CITY HALL...TEMPE MARKETPLACE...
  PAPAGO PARK AND GUADALUPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3349 11201 3349 11181 3328 11184 3331 11207
TIME...MOT...LOC 2325Z 005DEG 2KT 3342 11192 

$$

PI
2 follow-up statements
874 
WWUS55 KPSR 272341
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
441 PM MST THU AUG 27 2015

AZC013-280000-
/O.CON.KPSR.SV.W.0049.000000T0000Z-150828T0000Z/
MARICOPA AZ-
441 PM MST THU AUG 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MST
FOR EASTERN MARICOPA COUNTY...

AT 440 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED OVER TEMPE...MOVING SOUTH AT 5 MPH.

LOCATIONS IMPACTED INCLUDE... SOUTHEAST PHOENIX...WEST MESA...WEST 
CHANDLER...TEMPE...SKY HARBOR AIRPORT...ARIZONA STATE 
UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3349 11201 3349 11181 3328 11184 3331 11207
TIME...MOT...LOC 2340Z 021DEG 5KT 3340 11194 

$$

PI
050 
WWUS55 KPSR 272359
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
459 PM MST THU AUG 27 2015

AZC013-280009-
/O.EXP.KPSR.SV.W.0049.000000T0000Z-150828T0000Z/
MARICOPA AZ-
459 PM MST THU AUG 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARICOPA COUNTY WILL
EXPIRE AT 500 PM MST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3349 11201 3349 11181 3328 11184 3331 11207
TIME...MOT...LOC 2358Z 005DEG 2KT 3340 11194 

$$

PI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:10 PM MST, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 27, 3:10 PM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
310 PM MST THU AUG 27 2015

.UPDATE...FIRE WEATHER DISCUSSION.

&&

.SYNOPSIS...
HIGH PRESSURE SHIFTING TO THE SOUTHEAST OF THE REGION IS BEGINNING TO
BRING IN SOME DRIER CONDITIONS FROM THE WEST...BUT MODEST MONSOON
MOISTURE WILL STILL PERSIST FROM PHOENIX EASTWARD THROUGH FRIDAY.
THE DRIER AIR WILL PUSH FURTHER EAST THIS WEEKEND...CONFINING RAIN
CHANCES TO HIGHER TERRAIN AREAS EAST OF PHOENIX. TEMPERATURES THROUGH
THE WEEKEND WILL REMAIN ABOVE NORMAL WITH LOWER DESERT TEMPERATURES
AROUND 110 DEGREES ACROSS SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA.

&&

.DISCUSSION...
WITHIN JUST THE LAST TWO HOURS...FROM 1830Z THROUGH
2030Z...CONVECTIVE ACTIVITY ACROSS NORTH-CENTRAL AND WESTERN ARIZONA
HAS POPULATED AND FILLED IN QUITE NICELY. KEEPING A CLOSE WATCH ON A
SUITE OF HIGH-RESOLUTION MODEL FORECASTS THIS MORNING...ALL HINTED AT
AFTERNOON CONVECTION FROM YAVAPAI COUNTY STRETCHING SOUTHEAST THROUGH
MARICOPA COUNTY INCLUDING PHOENIX AND INTO SOUTHERN GILA COUNTY FOR
THE REMAINDER OF THIS AFTERNOON. TIMING WAS A BIT OFF WITH THE MODELS
COMPARED TO WHAT WAS ACTUALLY OCCURRING...AND WITH CLEAR SKIES THIS
MORNING THE TEMPERATURES CLIMBED A BIT FASTER THAN ANTICIPATED SO
CONVECTIVE POTENTIAL WAS REALIZED RATHER RAPIDLY. WITH A SHORT WAVE
MOVING THROUGH CENTRAL ARIZONA...THE HIGH RES MODELS PICKED UP ON
THAT AND HAVE BEEN VERY CONSISTENT. PER THE 12Z SOUNDING FOR PSR...A
-8C TEMPERATURE AT 500MB PAIRED WITH OVER 1.6 INCH OF PRECIPITABLE
WATER PROVIDES A GOOD ENVIRONMENT FOR HEAVY RAIN PRODUCING
THUNDERSTORMS. SOME DIFFLUENCE FROM 500-300MB ACROSS CENTRAL ARIZONA
WILL PROVIDE A GOOD BOUNDARY FOR THUNDERSTORM ACTIVITY. WHILE STILL
UNDER A WESTERLY FLOW ALOFT...STEERING FLOW IS RATHER WEAK.

AS THE UPPER LEVEL HIGH BETTER PLACES ITSELF SOUTH OF THE BORDER AND
SLIGHTLY MORE WEST...TOMORROW BOASTS ANOTHER CHANCE FOR HIGH TERRAIN
CONVECTION. ANOTHER DISTURBANCE IN THE FLOW FROM 500MB TO 300MB AND
MINIMAL DRYING IN THE MID LEVELS MAY PROVIDE JUST ENOUGH OF TRIGGER
FOR SOME CONVECTIVE ACTIVITY FRIDAY AFTERNOON. THROUGH TUESDAY OF
NEXT WEEK...AN APPROACHING TROUGH FROM THE WEST WILL SUPPORT
CONTINUED SOUTHWESTERLY FLOW ALOFT AND MID-LEVEL MIXING RATIO VALUES
ARE FORECAST TO DIP BELOW 8 G/KG. A SUBTLE DRYING TREND AND
AN UNFAVORABLE MONSOON PATTERN LOOKS TO SETTLE IN THROUGH MID-WEEK
NEXT WEEK. TEMPERATURES WILL TREND UPWARD THROUGH THE WEEKEND AND
THEN HOLD ON TO PERSISTENCE NEAR SEASONAL AVERAGE THROUGH THE WEEK
AHEAD.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...AND

THROUGH 04Z FRI...SCT-NMRS TSTMS OVER THE DISTANT MOUNTAINS NORTH OF
PHOENIX WILL LIKELY GENERATE A SOUTHWARD MOVING OUTFLOW BOUNDARY
ACROSS THE PHOENIX METRO AREA. SINCE MONSOON MOISTURE IS RELATIVELY
HIGH FOR TODAY...THE SOUTHWARD MOVING OUTFLOW BOUNDARY WILL LIKELY
TRIGGER TSTMS ALONG AND JUST BEHIND THE BOUNDARY AS IT MOVES SOUTH
THRU THE PHOENIX VALLEY. TSTMS WILL DVLP IN THE VICINITY OF VALLEY
AIRPORTS. THEREFORE THROUGH 04Z FRI...SCT-BKN CLDS BASED 8 TO 10
THSD AGL WITH A FEW TSTMS AND GUSTY ERRATIC WINDS. FROM 04Z FRI TO
06Z FRI...SCT-BKN CLDS 8-10 THSD AGL WITH ISOLATED SHWRS. FROM 06Z
FRI TO 16Z FRI...SCT CLDS BASED 8 TO 10 THSD AGL WITH BKN HIGH
CLOUDS.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
THROUGH 07Z FRI...SCT CLDS 8 TO 10 THSD AGL. SOUTH TO SOUTHWEST WIND
8 TO 10 KNOTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...

SUNDAY THROUGH THURSDAY...DRIER AND WARMER WEATHER WILL SPREAD INTO
REGION FROM THE WEST...HOWEVER A SLIGHT CHANCE OF AFTERNOON AND
EVENING TSTMS IS STILL FORECAST FOR THE MOUNTAINS OF SOUTHERN GILA
COUNTY EACH DAY. HIGH TEMPERATURES THROUGH SUNDAY WILL BE WELL ABOVE
NORMAL WITH HOTTER DESERTS IN EXCESS OF 110...WITH SOME COOLING BACK
TOWARD NORMAL EARLY NEXT WEEK. MINIMUM RELATIVE HUMIDITIES WILL FALL
INTO THE 10 TO 15 PERCENT RANGE OVER THE WESTERN DESERTS BUT STAY
MOSTLY ABOVE 15 PERCENT ACROSS SOUTH CENTRAL ARIZONA EACH DAY WITH
VALUES REACHING 25 PERCENT IN SOUTHERN GILA COUNTY. AFTERNOON
SOUTHWEST WINDS WILL RANGE FROM 10 TO 20 MPH. GOOD OVERNIGHT
RECOVERY IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...DEWEY
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ

In the hours before

Special weather statement, Aug 27, 3:56 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
356 PM MST THU AUG 27 2015

AZZ023-027-028-272330-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
356 PM MST THU AUG 27 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES

UNTIL 430 PM MST

AT 355 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF ESTRELLA MOUNTAIN PARK...OR 11 MILES SOUTHWEST OF
LAVEEN. THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AVONDALE AND KOMATKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3325 11207 3315 11223 3326 11236 3337 11224
TIME...MOT...LOC 2255Z 130DEG 4KT 3327 11223

INIGUEZ
Special weather statement, Aug 27, 4:03 PM MST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
403 PM MST THU AUG 27 2015

AZZ023-272330-
GREATER PHOENIX AREA AZ-
403 PM MST THU AUG 27 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY

UNTIL 430 PM MST

AT 402 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LUKE AFB...OR NEAR WADDELL...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH
VERY HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
GLENDALE...SURPRISE...AVONDALE...GOODYEAR...BUCKEYE...EL MIRAGE...
YOUNGTOWN...WADDELL...LITCHFIELD PARK...SURPRISE STADIUM...LUKE
AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3357 11258 3365 11240 3351 11224 3337 11251
TIME...MOT...LOC 2302Z 325DEG 5KT 3354 11243

INIGUEZ
Local storm report, Aug 27, 4:12 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
412 PM MST THU AUG 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HEAVY RAIN       1 NE SUPERIOR           33.30N 111.10W
08/27/2015  M1.00 INCH       PINAL              AZ   TRAINED SPOTTER

            MEASURED RAINFALL OVER 40 MIN. WATER RUNNING DOWN
            STREET LOCALLY.

&&

EVENT NUMBER PSR1500169

DEWEY
Special weather statement, Aug 27, 4:15 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
415 PM MST THU AUG 27 2015

AZZ023-272345-
GREATER PHOENIX AREA AZ-
415 PM MST THU AUG 27 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL MARICOPA COUNTY

UNTIL 445 PM MST

AT 414 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF DEVELOPING
THUNDERSTORMS FROM NEAR THE SALT RIVER INDIAN COMMUNITY TO NEAR
CHANDLER FASHION CENTER MALL...AND MOVING NORTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHOENIX...MESA...CHANDLER...SCOTTSDALE...GILBERT...TEMPE...PARADISE
VALLEY...SKY HARBOR AIRPORT...MESA RIVERVIEW MALL...GILBERT CITY
HALL...TEMPE MARKETPLACE...CAMELBACK MOUNTAIN...PAPAGO PARK...
DOWNTOWN SCOTTSDALE...ARIZONA STATE UNIVERSITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3357 11173 3324 11179 3331 11211 3359 11198
TIME...MOT...LOC 2314Z 196DEG 14KT 3351 11186 3326 11192

INIGUEZ
Local storm report, Aug 27, 4:19 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
419 PM MST THU AUG 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     4 WNW PEORIA            33.71N 112.31W
08/27/2015                   MARICOPA           AZ   PUBLIC

            150 LB GRILL TOSSED 20 FEET. 18 IN. DIAMTER 30 FT TALL
            TREE FELL ON ROOF OF HOUSE. 1 2 IN. HAIL

&&

EVENT NUMBER PSR1500170

KINCAID
Local storm report, Aug 27, 4:21 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
421 PM MST THU AUG 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     5 W LUKE AFB            33.54N 112.45W
08/27/2015  E45 MPH          MARICOPA           AZ   TRAINED SPOTTER

            ALSO 1 2 INCH HAIL

&&

EVENT NUMBER PSR1500171

KINCAID

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 6:04 PM MSTAreal Flood AdvisoryPSRGila116 min
Aug 27, 11:57 AM MSTSpecial Weather StatementPSRGila33 min
Aug 27, 12:20 PM MSTSpecial Weather StatementPSR40 min
Aug 27, 12:42 PM MSTSpecial Weather StatementPSRGila48 min
Aug 27, 12:47 PM MSTSpecial Weather StatementPSR43 min
Aug 27, 12:56 PM MSTSpecial Weather StatementPSRLa Paz49 min
Aug 27, 1:05 PM MSTSpecial Weather StatementPSRGila40 min
Aug 27, 1:08 PM MSTAreal Flood AdvisoryPSRGila2 hr
Aug 27, 1:23 PM MSTSpecial Weather StatementPSR67 min
Aug 27, 1:29 PM MSTSpecial Weather StatementPSR46 min
Aug 27, 2:12 PM MSTSpecial Weather StatementPSR33 min
Aug 27, 2:17 PM MSTSpecial Weather StatementPSRGila43 min
Aug 27, 2:23 PM MSTSpecial Weather StatementPSRGila52 min
Aug 27, 2:27 PM MSTAreal Flood AdvisoryPSRGila, Maricopa2 hr
Aug 27, 2:32 PM MSTSpecial Weather StatementPSR43 min
Aug 27, 2:40 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa50 min
Aug 27, 2:43 PM MSTSpecial Weather StatementPSRPinal47 min
Aug 27, 2:46 PM MSTFlash Flood WarningPSRGila, Maricopa, Pinal119 min
Aug 27, 2:53 PM MSTSpecial Weather StatementPSRMaricopa37 min
Aug 27, 2:58 PM MSTSpecial Weather StatementPSRGila32 min
Aug 27, 3:05 PM MSTSpecial Weather StatementPSRMaricopa40 min
Aug 27, 3:13 PM MSTSevere Thunderstorm WarningPSRMaricopa47 min
Aug 27, 3:30 PM MSTSpecial Weather StatementPSRGila45 min
Aug 27, 3:32 PM MSTSpecial Weather StatementPSRMaricopa28 min
Aug 27, 3:49 PM MSTSpecial Weather StatementPSRMaricopa41 min
Aug 27, 3:51 PM MSTSpecial Weather StatementPSRMaricopa24 min
Aug 27, 3:56 PM MSTSpecial Weather StatementPSRMaricopa34 min
Aug 27, 4:03 PM MSTSpecial Weather StatementPSRMaricopa27 min
Aug 27, 4:15 PM MSTSpecial Weather StatementPSRMaricopa30 min
Aug 27, 4:23 PM MSTSevere Thunderstorm WarningPSRMaricopa37 min
Aug 27, 4:28 PM MSTSpecial Weather StatementPSR32 min
Aug 27, 4:35 PM MSTSpecial Weather StatementPSRMaricopa25 min
Aug 27, 4:54 PM MSTSpecial Weather StatementPSR51 min
Aug 27, 4:56 PM MSTSevere Thunderstorm WarningPSRMaricopa34 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.